Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greavesy

Erythroymycin

so i went to the docs (again) to finally ask to be put on accutane, but in the end he reduced my BP from 5% to 2.5%, and gave me some new tablets - Erythromycin.

its been a week now and no signs of progress so far, though i didnt really expect it.

Anyway, i was wondering if any1 else was on this stuff and if it worked or not for them!

cheers, greavesy

Share this post


Link to post
Share on other sites

Biaxin actually had me spot free for a few weeks. But after it came back worse :-(

Share this post


Link to post
Share on other sites
Guest Calibos

I had about 3 treatments of Erythroymycin, and it never worked being honest, if your skin is like mine used to be, cystic, then i think accutane might be the best solution, i realise its not down to you as to how you acquire it, as its your GP's decision, who knows Eryhtroymycin might work for you, there are however a lot of negatives about taking antibiotics, the fact it feeds candida growth and candida has been linked to acne may be a problem.

There is a tonne of threads on here about it, check in the diet and holistic section on "Candida" and you'll find a load of info dude

Hope your skin gets better :D

Share this post


Link to post
Share on other sites
Guest tvirus_outbreak

I'm allergic to Erythromycin. Makes me puke.

Share this post


Link to post
Share on other sites

even though Erythroymycin, at first, made my stomach feel horrible, it really worked for me. I was on tetracycline for a long while and saw some results and fianlly changed to Erythroymycin and I'm almost completely clear. I used to have lots of small bumps around my nose and on my cheeks, and they're now gone. The only place that I still have a little bit of acne left is my chin and that's hormonal acne.

I also use BP as well though. Why did you doc put you from 5% to 2.5%? Was it really irritating your skin?

I think the combination of BP and an antibiotic can work really well.

Share this post


Link to post
Share on other sites

I've been using this for around 6 weeks now in combination with zineryt. I get less breakouts but i do still get funny bumps on my cheeks so the acne is still being persistant! It has definitely improved my skin though so stick to it.

Share this post


Link to post
Share on other sites

even though Erythroymycin, at first, made my stomach feel horrible, it really worked for me. I was on tetracycline for a long while and saw some results and fianlly changed to Erythroymycin and I'm almost completely clear. I used to have lots of small bumps around my nose and on my cheeks, and they're now gone. The only place that I still have a little bit of acne left is my chin and that's hormonal acne.

I also use BP as well though. Why did you doc put you from 5% to 2.5%? Was it really irritating your skin?

I think the combination of BP and an antibiotic can work really well.

yea it made my stomach feel like crap. ive had chest pains as well, ivw just been given a different form of erythromycin from my gp, i was reduced to 2.5BP cuz it was going really dry and flaky, my skin has always been really red and warm tho.

My back and chest acne has come back really quickly and the tablets have made no difference as yet,

I JUST WANT ACCUTANE!!

Share this post


Link to post
Share on other sites

Hey,

I've nearly fnished week 6 of erythroymycin and i'm still not completely clear! Okay so the course is 12 weeks and i know i'm being impatient but its so god damn frustrating. Hang on in there, your face will get worse before it gets better. Thats what happened to me anyway.

Share this post


Link to post
Share on other sites

i'm using a topical zineryt with erythromycin at the moment and might change the topical next week because it doesn't seem to be doing much anymore. I'm sticking to erythromycin after suffering from a major breakout a few weeks ago so hopefully its all good now.

Share this post


Link to post
Share on other sites

my derm put me on that too,he says it usually will take about 3-6 months before the effects start kicking in.got rejected to be put on accutane. he claims that there are too many side effects on accutane.

after taking ery for like 2 weeks, not much change,except breakouts tends to be less frequent and less oily skin. but i do hope i can go for accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×